# SDR IPXA2025112068723

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 24,598 hours, 14,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FR80/82 BETWEEN STR44LH AND STR 44RH VERIFIED THAT THE DAMAGE DUE TO THE TAIL STRIKE WAS REPAIRED IN ACCORDANCE WITH UPS EO-95523-REQ1, AIRBUS WORK CARD 7086636 AND AIRBUS REPAIR DRAWING R53970081 ISSUE B. REPAIR THRESHOLD IS TO BE TRACKED ON EO-95523-REQ2.
